# SDR 2013FA0000484

- Difficulty date: August 9, 2013
- Submitted: August 23, 2013
- Operation: General aviation
- Aircraft: N850BP
- Make and model: Snias AS350B3
- Aircraft serial: 3584
- System (JASC): 6410 · Tail Rotor Blades
- Part: Spar
- Condition: Cracked
- Location: T/R Blade
- Part time: 3,484 hours
- Component: Blade
- Component part number: 355A12005004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK MECHANIC NOTED CRACKLING SOUND EMANATING FROM TAIL ROTOR SPAR DURING FLEXING.  DISASSEMBLY OF TAIL ROTOR BLADE CONFIRMED VIABLE CRACK IN SPAR.
